Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18311
Title: A new fast algorithm for computing prime-Length DCT through cyclic convolutions
Authors: Yin, WC
Siu, WC 
Issue Date: 2001
Publisher: Elsevier
Source: Signal processing, 2001, v. 81, no. 5, p. 895-906 How to cite?
Journal: Signal processing 
Abstract: This paper proposes a new algorithm for the computation of discrete cosine transform (DCT) with an odd prime length using cyclic or skew cyclic convolutions. The algorithm separates DCT coefficients into three parts: DC, even-indexed and odd-indexed DCT coefficients. Making use of the number theory, a new index-mapping operation is defined. By means of the index-mapping operation, the even-indexed part is converted to a cyclic convolution, and the odd-indexed part is converted to a cyclic or skew cyclic convolution depending upon its length. Some efficient and fast cyclic convolution algorithms can now be applied to this approach. The resultant formulation has low computational complexity, simple and regular structure as compared to the related approaches in the literature.
URI: http://hdl.handle.net/10397/18311
ISSN: 0165-1684
EISSN: 1872-7557
DOI: 10.1016/S0165-1684(00)00251-6
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

11
Last Week
0
Last month
0
Citations as of Aug 3, 2017

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
Citations as of Aug 13, 2017

Page view(s)

31
Last Week
1
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.